Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Encoding equivariant commutativity via operads

Javier J Gutiérrez and David White

Algebraic & Geometric Topology 18 (2018) 2919–2962
Bibliography
1 M Ando, A J Blumberg, D Gepner, M J Hopkins, C Rezk, Units of ring spectra, orientations and Thom spectra via rigid infinite loop space theory, J. Topol. 7 (2014) 1077 MR3286898
2 M Batanin, D White, Bousfield localization and Eilenberg–Moore categories, preprint (2016) arXiv:1606.01537
3 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
4 C Berger, I Moerdijk, On the derived category of an algebra over an operad, Georgian Math. J. 16 (2009) 13 MR2527612
5 A J Blumberg, M A Hill, Operadic multiplications in equivariant spectra, norms, and transfers, Adv. Math. 285 (2015) 658 MR3406512
6 P Bonventre, L A Pereira, Genuine equivariant operads, preprint (2017) arXiv:1707.02226
7 C Casacuberta, J J Gutiérrez, I Moerdijk, R M Vogt, Localization of algebras over coloured operads, Proc. Lond. Math. Soc. 101 (2010) 105 MR2661243
8 G Cortiñas, E Ellis, Isomorphism conjectures with proper coefficients, J. Pure Appl. Algebra 218 (2014) 1224 MR3168494
9 H Fausk, Equivariant homotopy theory for pro-spectra, Geom. Topol. 12 (2008) 103 MR2377247
10 B Fresse, Modules over operads and functors, 1967, Springer (2009) MR2494775
11 P G Goerss, M J Hopkins, Moduli spaces of commutative ring spectra, from: "Structured ring spectra" (editors A Baker, B Richter), London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 151 MR2125040
12 J J Gutiérrez, Transfer of algebras over operads along Quillen adjunctions, J. Lond. Math. Soc. 86 (2012) 607 MR2980927
13 M A Hill, M J Hopkins, Equivariant symmetric monoidal structures, preprint (2016) arXiv:1610.03114
14 M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1 MR3505179
15 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
16 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
17 M Hovey, Spectra and symmetric spectra in general model categories, J. Pure Appl. Algebra 165 (2001) 63 MR1860878
18 M Hovey, D White, An alternative approach to equivariant stable homotopy theory, preprint (2013) arXiv:1312.3846
19 S Illman, The equivariant triangulation theorem for actions of compact Lie groups, Math. Ann. 262 (1983) 487 MR696520
20 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
21 W Lück, Survey on classifying spaces for families of subgroups, from: "Infinite groups: geometric, combinatorial and dynamical aspects" (editors L Bartholdi, T Ceccherini-Silberstein, T Smirnova-Nagnibeda, A Zuk), Progr. Math. 248, Birkhäuser (2005) 269 MR2195456
22 W Lück, B Uribe, Equivariant principal bundles and their classifying spaces, Algebr. Geom. Topol. 14 (2014) 1925 MR3331607
23 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
24 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
25 J P May, Definitions: operads, algebras and modules, from: "Operads: proceedings of renaissance conferences" (editors J L Loday, J D Stasheff, A A Voronov), Contemp. Math. 202, Amer. Math. Soc. (1997) 1 MR1436912
26 J E McClure, E–ring structures for Tate spectra, Proc. Amer. Math. Soc. 124 (1996) 1917 MR1307549
27 R J Piacenza, Homotopy theory of diagrams and CW–complexes over a category, Canad. J. Math. 43 (1991) 814 MR1127031
28 D G Quillen, Homotopical algebra, 43, Springer (1967) MR0223432
29 C W Rezk, Spaces of algebra structures and cohomology of operads, PhD thesis, Massachusetts Institute of Technology (1996)
30 J Rubin, On the realization problem for N operads, preprint (2017) arXiv:1705.03585
31 P Salvatore, N Wahl, Framed discs operads and Batalin–Vilkovisky algebras, Q. J. Math. 54 (2003) 213 MR1989873
32 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. 80 (2000) 491 MR1734325
33 M Spitzweck, Operads, algebras and modules in model categories and motives, PhD thesis, University of Bonn (2001)
34 M Stephan, On equivariant homotopy theory for model categories, Homology Homotopy Appl. 18 (2016) 183 MR3551501
35 D White, Monoidal Bousfield localizations and algebras over operads, preprint (2014) arXiv:1404.5197
36 D White, Model structures on commutative monoids in general model categories, J. Pure Appl. Algebra 221 (2017) 3124 MR3666740
37 D White, D Yau, Homotopical adjoint lifting theorem, preprint (2016) arXiv:1606.01803
38 D White, D Yau, Bousfield localization and algebras over colored operads, Appl. Categ. Structures 26 (2018) 153 MR3749666